# SDR SWAA002658

- Difficulty date: December 17, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 48,276 hours, 47,929 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 65C310992
- Part serial: DA4526
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, NOSE GEAR WOULD NOT EXTEND.  MANUALLY EXTENDED GEAR. R&R NLG LOCK ACTUATOR & ACCOMPLISHED GEAR SWING PER MM.
